Pacific Journal of Mathematics

Universal connections: the local problem.

Roger Schlafly

Article information

Source
Pacific J. Math. Volume 98, Number 1 (1982), 157-171.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102734394

Zentralblatt MATH identifier
0502.53024

Mathematical Reviews number (MathSciNet)
MR644947

Subjects
Primary: 53C05: Connections, general theory
Secondary: 55R10: Fiber bundles

Citation

Schlafly, Roger. Universal connections: the local problem. Pacific Journal of Mathematics 98 (1982), no. 1, 157--171. http://projecteuclid.org/euclid.pjm/1102734394.


Export citation

References

  • [1] S.S. Chern, Lectures on Exterior Differential Systems, University of California at Berkeley, 1979.
  • [2] M.S. Narasimhan and S. Ramanan, Existence of universal connections, Amer. J. Math., 83 (1961), 563-572.
  • [3] L. Schlafli, Nota alia memorici del Sig. Beltrami Sugli spazii di curvatura con- stante, Ann.di Matem., (2) 5 (1871-1873), 170-193.
  • [4] R. Schlafly, Universal connections, Invent. Math., 59 (1980), 59-65.
  • [5] M. Spivak, A Comprehensive Introductionto DifferentialGeometry, volume[5. Boston: Publish or Perish, 1975.